# SDR UPS96220724

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 4 SLAT 5TH RIB FROM I/B END IS CRACKED AT NUTPLATE.  REPAIRED NR 4 SLAT 5TH RIB FROM I/B END SRM 57-50-3.
